Alert archive / Oklahoma / Heat Advisories in 2022

Heat Advisory 21, NWS Tulsa, OK

July 14, 202220 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jul 14, 2022, 1:57 PM CDT for 20 counties in Oklahoma. It took effect at Jul 15, 2022, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2022, 1:57 PM CDT (18:57 UTC)
In effect from
Jul 15, 2022, 12:00 PM CDT
Expired
Jul 15, 2022, 7:42 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2022-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2022-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-404 J/kg
Mixed-layer LCL
2458 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WWUS74 KTSA 141857
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
157 PM CDT Thu Jul 14 2022

OKZ071-073-150100-
/O.NEW.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/
/O.CON.KTSA.HT.Y.0020.000000T0000Z-220715T0100Z/
McIntosh-Pittsburg-
Including the cities of Checotah and McAlester
157 PM CDT Thu Jul 14 2022

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT FRIDAY...

* WHAT...For both Heat Advisories, heat index values up to 
  106 are expected.

* WHERE...McIntosh and Pittsburg Counties.

* WHEN...For the first Heat Advisory, until 8 PM CDT this evening. 
  For the second Heat Advisory, from noon to 8 PM CDT Friday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ054>062-064>067-070-150100-
/O.NEW.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, 
Okmulgee, Wagoner, and Muskogee
157 PM CDT Thu Jul 14 2022

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT FRIDAY...

* WHAT...Heat index values up to 106 expected.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...From noon to 8 PM CDT Friday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ049-053-075-150100-
/O.CON.KTSA.HT.Y.0020.000000T0000Z-220715T0100Z/
Pushmataha-Choctaw-Latimer-
Including the cities of Antlers, Clayton, Hugo, and Wilburton
157 PM CDT Thu Jul 14 2022

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values 105 to 110 degrees expected.

* WHERE...Pushmataha, Choctaw, McIntosh, Pittsburg and Latimer 
  Counties.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
4 follow-up statements
743 
WWUS74 KTSA 150002
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
702 PM CDT Thu Jul 14 2022

OKZ071-073-151000-
/O.CAN.KTSA.HT.Y.0020.000000T0000Z-220715T0100Z/
/O.CON.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/
McIntosh-Pittsburg-
Including the cities of Checotah and McAlester
702 PM CDT Thu Jul 14 2022

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY...
...HEAT ADVISORY IS CANCELLED...

* WHAT...Heat index values up to 106 are expected Friday afternoon.

* WHERE...Pittsburg and McIntosh Counties.

* WHEN...From noon to 8 PM CDT Friday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ049-053-075-150115-
/O.CAN.KTSA.HT.Y.0020.000000T0000Z-220715T0100Z/
Pushmataha-Choctaw-Latimer-
Including the cities of Antlers, Clayton, Hugo, and Wilburton
702 PM CDT Thu Jul 14 2022

...HEAT ADVISORY IS CANCELLED...

Heat index values have dropped below 105 this evening and 
will continue to fall tonight. 

$$

OKZ054>062-064>067-070-151000-
/O.CON.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, 
Okmulgee, Wagoner, and Muskogee
702 PM CDT Thu Jul 14 2022

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT FRIDAY...

* WHAT...Heat index values up to 106 expected Friday afternoon.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...From noon to 8 PM CDT Friday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
760 
WWUS74 KTSA 150804
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
304 AM CDT Fri Jul 15 2022

ARZ019-020-029-OKZ049-063-068-072-074>076-160100-
/O.EXA.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Delaware-Cherokee-Sequoyah-
Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Grove, Jay, Tahlequah, Sallisaw, Stigler, 
Wilburton, and Poteau
304 AM CDT Fri Jul 15 2022

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

* WHAT...Heat index values up to 106 expected.

* WHERE...In Oklahoma, Pushmataha, Delaware, Cherokee, Sequoyah, 
  Haskell, Latimer and Le Flore Counties. In Arkansas, Crawford, 
  Franklin and Sebastian Counties.

* WHEN...From noon to 8 PM CDT today.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work, the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ054>062-064>067-070-071-073-160100-
/O.CON.KTSA.HT.Y.0021.220715T1700Z-220716T0100Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, 
Okmulgee, Wagoner, Muskogee, Checotah, and McAlester
304 AM CDT Fri Jul 15 2022

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values up to 106 expected.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...From noon to 8 PM CDT today.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work, the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
834 
WWUS74 KTSA 151931
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
231 PM CDT Fri Jul 15 2022

ARZ019-020-029-OKZ054>067-070>074-160345-
/O.NEW.KTSA.HT.Y.0022.220716T1800Z-220717T0100Z/
/O.CON.KTSA.HT.Y.0021.000000T0000Z-220716T0100Z/
Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig-
Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-
Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, 
Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner,
Muskogee, Checotah, Sallisaw, McAlester, and Stigler
231 PM CDT Fri Jul 15 2022

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT SATURDAY...

* WHAT...For the Heat Advisory this evening, heat index values up to 
  105. For the Heat Advisory Saturday, heat index values up to 106 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...For the Heat Advisory today, until 8 PM CDT this evening. For 
  the Heat Advisory Saturday, from 1 PM to 8 PM CDT.

* IMPACTS...The combination of afternoon temperatures from 100 to
  105 and high humidity will combine to create a dangerous
  situation in which heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ049-068-075-076-160100-
/O.CON.KTSA.HT.Y.0021.000000T0000Z-220716T0100Z/
Pushmataha-Cherokee-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Tahlequah, Wilburton, 
and Poteau
231 PM CDT Fri Jul 15 2022

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 105.

* WHERE...Cherokee, Pushmataha, Le Flore and Latimer Counties.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
390 
WWUS74 KTSA 160042
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
742 PM CDT Fri Jul 15 2022

ARZ019-020-029-OKZ054>067-070>074-161000-
/O.CAN.KTSA.HT.Y.0021.000000T0000Z-220716T0100Z/
/O.CON.KTSA.HT.Y.0022.220716T1800Z-220717T0100Z/
Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig-
Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-
Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, 
Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner,
Muskogee, Checotah, Sallisaw, McAlester, and Stigler
742 PM CDT Fri Jul 15 2022

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
SATURDAY...
...HEAT ADVISORY IS CANCELLED...

* WHAT...Heat index values up to 108 expected Saturday 
  afternoon.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From 1 PM to 8 PM CDT Saturday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ049-068-075-076-160145-
/O.CAN.KTSA.HT.Y.0021.000000T0000Z-220716T0100Z/
Pushmataha-Cherokee-Latimer-Le Flore-
Including the cities of Antlers, Clayton, Tahlequah, Wilburton, 
and Poteau
742 PM CDT Fri Jul 15 2022

...HEAT ADVISORY IS CANCELLED...

Heat index values have dropped below 105 degrees and 
will continue falling through the night.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 14, 12:15 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 14, 12:15 PM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1215 PM CDT Thu Jul 14 2022

...New AVIATION...

.SHORT TERM...
(The rest of today )
Issued at 1019 AM CDT Thu Jul 14 2022

Temperatures warming quickly this morning with yet another hot
afternoon in store. Determining factor in Heat Advisory will be
dew points, which are trending higher than this time yesterday in
most of the area. Right now the current advisory configuration is
good, but will continue to monitor dew point trends for possible
expansion.

&&

.LONG TERM...
(Tonight through Wednesday)
Issued at 236 AM CDT Thu Jul 14 2022

Upper ridge strengthens on Friday however dewpoints may trend
downward especially across southern portions of the forecast area.
The result being hotter temps but only minor increases in
afternoon heat index values. Hot temps continue Saturday ahead of
the next weak front which will move into the region Saturday night
into Sunday. A notable mid level trough axis associated with the
sfc front will make a dent in the upper ridge, however any precip
along the boundary will likely struggle in coverage with westward
extent. While isolated to scattered showers and storms appear
likely Saturday night into Sunday, only minor relief is expected
in temperatures with western portions of the forecast area likely
continuing triple digit high temps.

Ridge aloft quickly strengthens across the region by Monday and
likely maintains the dominate influence through much of next week.
Deterministic guidance raw sfc temps generates extreme heat
values next week, and while errors are likely large at this time
range, the more reasonable bias corrected blend still produces
high confidence for high temps in the 100 to 110 range for
several days across the forecast area. No meaningful rainfall is
expected through the forecast period and drought conditions will
continue to intensify.

&&

.AVIATION...
(18Z TAFS)
Issued at 1214 PM CDT Thu Jul 14 2022

VFR conditions will prevail through the forecast period.
&&

.PRELIMINARY POINT TEMPS/POPS...
TUL  102  76 102  77 /   0   0   0   0
FSM  100  73 100  75 /   0   0   0   0
MLC  100  73  99  74 /   0   0   0   0
BVO  101  73 102  74 /   0   0   0   0
FYV   97  68  97  71 /   0   0   0   0
BYV   96  70  97  72 /   0   0   0   0
MKO  100  72 100  73 /   0   0   0   0
MIO   99  71  98  74 /   0   0   0   0
F10  100  73 100  73 /   0   0   0   0
HHW   99  73  98  73 /  10   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053-071-073-
     075.

AR...None.
&&

SHORT TERM...14
LONG TERM....07
AVIATION...14
Hazardous weather outlook, Jul 14, 1:17 PM CDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
117 PM CDT Thu Jul 14 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
117 PM CDT Thu Jul 14 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Hot temperatures will continue with increasing moisture
producing afternoon heat index values of 100 to 110 degrees
across the region. The highest heat index values today will
generally be across southeast Oklahoma where a heat advisory
is in effect.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY through WEDNESDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Heat will continue to intensify Friday and Saturday with
high temperatures of 100 to 105 degrees common across the
region. Moisture will tend to decrease slightly so afternoon
heat index readings will remain in the 100 to 110 degree
range and additional heat advisories may be needed.
A slight chance of storms will return Saturday night into
Sunday across western Arkansas and extreme eastern Oklahoma. Hot
will likely persist through much of next week, with a prolonged
period of excessive heat, worsening ongoing drought conditions.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 2:09 AM CDTHeat AdvisoryTSAChoctaw, Latimer, McIntosh, Pittsburg, Pushmataha17 hr

Nearby

Heat Advisories in Oklahoma, 2022Heat Advisories in Arkansas, 2022Every heat advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.